# SDR C2XA02BT025

- Difficulty date: June 16, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 6,805 hours, 4,694 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EWR- CREW REPORTED, LAV SMOKE INDICATOR WITH SMELL OF SMOKE,  BUT LAV SMOKE INDICATOR EXTINGUISHED AFTER ONE MINUTE AND SMOKE SMELL DISSIPATED.  MAINTENANCE RAN ENGINES WITH BOTH PACKS ON, TESTED LAV SMOKE NO SMELL IN CABIN OR COCKPIT, NO FAN SMOKE FAULT IAW EMB 145 MM 26-14-01.
